# SDR DALA2017111208100

- Difficulty date: November 8, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 85,776 hours, 11,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1362-1428
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT LBL 88.5 BETWEEN BS 1362 AND 1428 FOUND CORRODED AND OUT OF LIMITS.  THE SEAT TRACK WAS REPLACED.
